MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC SALEM SUMP; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8888266197
Medical Device Problem Codes Break (1069); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported the concern is that the anti-reflux valve easily breaks or becomes lodged in the ng tube.Per the customer, if it gets stuck in the tube, the contents from the broken valve could potentially enter the patient's stomach.It has occurred on their unit several times where it breaks.Per additional information provided on march 06, 2026 the issue is occurring during patient use.There have been occasions when nursing staff attempted to remove the arv, and it broke off inside the tube.In some cases, the entire tube had to be replaced.Other times the arv was removed, but it required significant force.They aren't able to provide specific details of each incident that has occurred as they were not documented, it was only mentioned to them during their staff huddle.
 
Additional Manufacturer Narrative
One unused and unopened representative sample of item code (b)(4), lot number 2513305164, was received for investigation.A non-conformance (nc) review was conducted for lot 2513305164 and there were no ncs related to the reported event issued during manufacturing.The representative device was functionally tested, and the reported conditions were not detected.A gemba walk was held in the production area.All processes were reviewed and it was verified that all processes and controls were carried out correctly, including packaging and all inspections carried out on the product.No abnormal conditions were found that could trigger the reported condition.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
SALEM SUMP
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24545142
Report Number1423537-2026-00057
Device Sequence Number9194099
Product Code KNT
UDI-Device Identifier10192253012866
UDI-Public(01)10192253012866
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K851444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888266197
Device Catalogue Number8888266197
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown